# SDR SWAA2017012311340

- Difficulty date: January 8, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 38,988 hours, 19,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1504100688
- Condition: Corroded
- Location: Bs 787-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED BETWEEN BS 787 TO 867, RBL 13.84.      R & R THE CARGO TRACK IAW SRM.
